# SDR CA160218003

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 5114904
- Condition: Leaking
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF NR 2 HYDRAULICS IN FLIGHT.
